# SDR HALA2019031800135

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 23,221 hours, 3,619 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER STARTING NR 2 ENG ECAM ENG2 OVSP PROT FAULT, ENGINE PARAMETERS NORMAL. MAINT CONTROL TOLD US TO SHUT DOWN ENG 2 AND RESTART. AFTER RESTART NO ECAM OR FURTHER MESSAGE ALL INDICATIONS NORMAL. SYSTEM TEST OF EEC 2 OK NO FAULTS NOTED A/C OK FOR SVC.
